# SDR SIMA991445

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 32248122
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SAN - FLT 3212 - LEFT ENGINE COMPRESSOR STALLED AFTER TAKEOFF AND ENGINE SHUTDOWN.  PERFORMED BORESCOPE INSPECTION WITH NO DEFECTS NOTED.  REMOVED AND REPLACED LEFT ENGINE ANTI-ICE START/BLEED VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
